Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 2, Pages 65-83

Homoclinic solutions for linear and linearizable ordinary differential equations

Department of Mathematics, University of Craiova, A.I. Cuza Street 13, Craiova 1100, Romania

Received 2 July 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using functional arguments, some existence results for the infinite boundary value problem x˙=F(t,x),x()=x(+) are given. A solution of this problem is frequently called, from Poincaré, homoclinic.